# SDR CA111004003

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,397 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoilers
- Part time: 45,122 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT LOST ALL OF THEIR NR 1 HYD SYS FLUID IN THE CLIMB, THEY RETURNED TO THE DEPARTURE AIRPORT.  MX INVESTIGATION FOUND THAT THE HOUSING OF THE RT INBD ROLL SPOILER ACTUATOR WAS FRACTURED AND WAS THE CAUSE OF THE LOSS OF FLUID. THE ROLL SPOILER ACTUATOR WAS REPLACED.  ACTUATOR, PN A44700-009, SN 1205. ACTUATOR TSN 45122, CSN 48330, TSR 13381, CSR 13540.  THERE HAVE BEEN SEVERAL PREVIOUS INSTANCES OF THIS PART FAILING,
